Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Polynomial Identities and Asymptotic Methods


About this Title

Antonio Giambruno, Universitá di Palermo, Palermo, Italy and Mikhail Zaicev, Moscow State University, Moscow, Russia

Publication: Mathematical Surveys and Monographs
Publication Year 2005: Volume 122
ISBNs: 978-0-8218-3829-7 (print); 978-1-4704-1349-1 (online)
DOI: http://dx.doi.org/10.1090/surv/122
MathSciNet review: MR2176105
MSC (2000): Primary 16R10; Secondary 16P90, 20C30

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF